OB/GYN laments COVID jab’s ‘massive,’ ‘unprecedented’ side effects for pregnant women, babies by CalvinFreiburger for Life Site News
Adverse events for expectant mothers and developing children are ‘way off the charts.’
The mRNA-based COVID-19 vaccines by Pfizer and Moderna carry “massive” side effects for pregnant women, according to 42-year OB/GYN Dr. James Thorp.
Thorp appeared on Dr. Drew Pinsky’s show this week to discuss what he has seen from recent studies into the situation (linked at Pinsky’s website), starting with a “massive” increase in miscarriages, as well as increases in fetal malformation, fetal cardiac abnormalities, fetal cardiac arrhythmias, fetal cardiac arrest, and severe placental problems causing inter-uterine growth restrictions, and even vaccine-acquired immunodeficiency syndrome (VAIDS). “It’s way off the charts,” he said.
The rates of these maladies, he says, are both far beyond how they correlate to previous vaccines as well as the U.S. Centers for Disease Control’s and Food & Drug Administration’s own criteria for “severe danger signals,” according to the studies.
“I suspect the cause of [the VAIDS cases] is because of the thymus gland,” Thorp said. ‘The thymus gland is under the sternum, and it’s massive in the fetus – very tiny in [adults]. But it’s the organ that’s responsible for seeding all of the t-cell clones. And if you look at that Japanese biodistribution data, it also [shows that it] concentrates in the thymus.
“I think there was a four-fold increase in the thymus, but that’s in an adult […] if you look at a newborn thymus it’s probably more like 120-fold because it’s so vascular and lipophilic,” he surmised, “and these children might have lifelong VAIDS because of that insult to the thymus in utero.”
Back in April, Thorp told The Epoch Times that he sees 6,000-7,000 high-risk pregnant patients per year, and has witnessed “many, many, many complications in pregnant women, in moms and in fetuses, in children, offspring […] what I’ve seen in the last two years is unprecedented.”